Hi, day 4 of Copaxone. Injected into right hip. I pushed the trigger button and fired. Watching the window go down but then I noticed a sharper pain than usual from the 1st three days and then the yellow line stopped moving. I kept it held firmly in my skin for about 30 seconds with no movement. Finally pulled it out to discover the syringe had shattered around the neckline and was jammed in the firing capsule. This caused the needle to get inserted flush with my skin with no allowance for settings or anything. Anyone else ever have this experience? I called SS and they said it does happen and could be a defective Autoject. They are sending me 2 replacements overnight mail. I'm curious if this might be user error or a defective injecter. Any thoughts anyone has to avoid this situation would be appreciated as I would like to avoid pushing that needle in flush with my skin again. Needless to say tonights application was a little nerve wracking when I pushed the trigger!!